# SDR SB06045

- Difficulty date: May 1, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7207375
- Part serial: 870788
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 44,899 hours, 32,882 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE, CABIN ALT ALERT WARNING HORN SOUNDED, CABIN PRESS CLIMBED.  CREW INITIATED AN EMERG DESCENT.  AT LOWER ALT, WAS ABLE TO GAIN CONTROL OF CABIN ALT.  NO EMERG DECLARED.  FLT DIVERTED, LANDED W/O INCIDENT.  MX ACCOMP A/C PRESS T/S CARD J321-30-00.  R/R`D CABIN ALT DIFFERENTIAL PRESS IND, CABIN PRESS CONTROLLER, LEFT RAM AIR TEMP CONTROLLER, LEFT TURBOFAN VALVE AND REPAIRED A SKIN CRACK.  HOWEVER, ON 5/4/06 A/C EXPERIENCED A REPEAT EVENT WHEREAS CABIN ALT ALERT WARNING HORN SOUNDED.  CREW GAINED CONTROL OF CABIN AS SYS WORKED FINE IN STANDBY.  FLT CONTINUED W/O FURTHER INCIDENT.  MX R/R`D AFT OUTFLOW VLV AND FOUND BOTH SAFETY RELIEF VALVES BAD.  REPLACED BOTH SAFETY RELIEF VLVS.  OP CHK OF VLVS GOOD.
